# SDR UALA2012081404494

- Difficulty date: August 11, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 49,781 hours, 5,855 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER ACFT TOW BACK ON TAXI WAY, LT NASA'S COOP VENT HAD CONTINUING FUEL LEAKING AFTER ACFT BACK TO STAND.  FOUND NR 2 TANK HAS 1400 LBS FUEL MORE THAN NR 3 AND OVERFILL LIGHT ILLUMINATES, FUEL DRAINED FROM NR 2 SURGE TANK AND FUEL TRANSFERRED TO CENTER, OVERFILL LIGHT OFF AND CONFIRMED NR 2 TANK FUEL VALVE CLOSED AND NO MORE FUEL LEAKING.
